# SDR AALA2018090319003

- Difficulty date: August 31, 2018
- Submitted: September 3, 2018
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 11,047 hours, 4,180 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Part serial: ADL7189
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT AFT LAVATORY SMOKE DETECTOR GAVE A FALSE WARNING.   REMOVED AND REPLACED THE SMOKE DETECTOR IAW AMM 26-14-01. OP CHECKED NORMAL.
